I have the same symptoms of swaying, alittle dizzy not all the time ,feeling like the ground is moving from under my feet, blurry vision but no headaches.I also get that feeling when I am in a car parked and a car next to me backs up it feels like I am moving and have to hold on an ugly feeling..
I was giving up hope and panicing to what is going on.I have seen an ENT they prefomed balanced test.MRI,cat scan ,blood work,hearing test and some test where they put air in your ears and that was no fun it cause me to be dizzy.When they put air in my right ear it made me so dizzy I almost got sick and when they put it in my left ear it was not so bad almost no dizziness so all the ENT has discovered is that one ear is weaker that the other. They were thinking it was Menures disease but they rulled that out.
So what could be going on? I have read alot on these post and I hope someone can come up with something. I am glad I am not alone on this I felt I was the only one with this problem everybody I know thinks I am crazy and it is just in my head and I am beginning to think that but reading all these post has changed my mind.
I hope and pray they find a cure for us all because this is not a feeling I wish on anybody. It slows down your entire life it is hard to do the things you use to enjoy, it has made me depressed and confused and is ruining my life.
Hi there Ralph! You should probably look into both vestibular neuritis and migraine as possible causes of the dizziness/ear weakness. Look for Dr. Hain's comments on both, as well as eMedicine article on migraine associated vertigo; also the book Heal Your Headache. If your problem was caused by a virus, vestibular rehabilitation therapy is a good way to speed healing; can also help some folks with MAV (migraine assoc. vertigo). Migraine can also cause one ear to be weaker than the other. Best to see a neurotologist to get to the bottom of this.
Thanks so much for asking! I'm not sure how I'm doing! My doctor always wants me to rate myself percentage-wise, and sometimes it's hard for me to gauge--how much better am I?? Or am I the same?
I've been taking the prozac for about 3.5 weeks...seems to help with the depersonalization feelings...I seem to be doing a bit more than I was, which is good, but I don't really feel that much better. I have quit taking walks, as that makes me feel so much worse--do you experience that? I know I need to get exercise, but it actually depresses me b/c I feel freakish again as my symptoms rev up greatly. Symptoms also continue to be bad in loud, busy environments, but seem better than they used to in quiet enviroments. I'm hoping that this or another medicine will help me get back to normal soon; in the meantime, I'm trying to act more normal, which is helpful.
How are you doing? I hope well. Do you think the Effexor has been helpful for you? I haven't started the progesterone yet...I like to get used to one thing before starting another.
I understand how you are feeling with the loud noise and exercise thing. I know that for me, loud noises, lights..whether flashing computer or flourescent bother me and stress, barrometric pressure are my biggies. You know, you are feeling better on the Prozac at only 3.5 weeks, I find that encouraging, that maybe in a few weeks you will feel even better!!!! I know that exercise can be a trigger...so hang in there with that and don't put too much pressure on yourself with regards to that at htis point...I would soley focus on getting on the right med, right doasage and then begin to add things back in, like exercise......... but slowly. I am also the same with meds and like to do them one at a time!!!!
Violet and CK.....I do like the Effexor. I have had no side effects at all and I just began upping my dose to the next level at 75mg. I am such a baby though, I take it every other day.....just in case there were to be too many side effects!!!!!! I do feel as if my mood has been lifted just a bit more!! I like that...so I think it's a good med.
I have really become bad about food though, I'm not being as cautious..I seem to be ok with Chocolate...so I really need to be careful and try to loose some weight again. I understand that being overweight, causes inflammation...so then the blood vessels are inflammed as well...hence trigger overload with just that alone!!! I believe I would be at 100% if I was to loose a bunch of weight....one would think that, that would motivate me...but does it????????
Anyway we went camping in our pop-up this weekend to visit one of our sons up at Truman State University. We took our 12 year old and 3 of her best friends, and our 2 dogs. Not much sleep, very cold outside, lots of activity and really all and all, I did pretty well. I have been working on trying to tune things out....so for example on this trip, I would just close my eyes and work at thinking about peaceful and restlful things, trying to relax my body etc...even if it just gave me a couple minutes reprieve, it seemed to help. Thats where I feel biofeedback would be useful...I may look into that.
As far as the Progesterone Violet, I also take this about every other day!!! I didn't like how it seemed to make me sleepy...I need to function.
i can't help thinking how bad I was 1 year ago. It wasn't until Nov. 30 2007 that I was finally dx with Migraine Syndrome and given Nortriptalyne...I was in such bad shape...I am so thankful for meds. I hate taking them...and I can't even leave the house for a day without taking my meds with me, but at the same time, the meds have what made me 85-90% better!!!!!!
Thank you so much for the update! I am so impressed you went camping!! Your experience is very inspiring for me...you know, I've just had the hardest time accepting that migraine suddenly popped up and did all of this to me--couldn't believe how debilitating it has been...then I just read about a woman who has the hemiplegic migraines--where half her body is paralyzed, etc. Clearly, migraine is a pretty serious thing...I can't wait until they get to the bottom of the way it works & get even better treatments!!!
I'm so glad you've been feeling better. I think I will take it slow with the exercising, although I hate it for the rest of my body...still, must pick one's battles & I'm trying to take on more of the other normal things in my life right now.
I've heard amazing things about biofeedback and learning to control your brain waves as they relate to seizures...interested to learn more about it and migraine.
You're right, I am also thankful we have the medicine options...
By depersonalization I mean a feeling of not being normally in my body...it's a very weird and uncomfortable sensation (almost like looking at yourself from outside yourself...things don't seem quite real...also called derealization...hard to explain). I had it years ago with anxiety & depression, and I had it very strongly at the worst of my dizziness. Clearly, it has some chemical basis....it has gotten better over time. The , prozac seems to be helping me a bit with this...we'll see; haven't been on it long enough to know what will happen, but I'm hopeful. Have you felt that way at all? (depersonalization feeling)
I know what you mean Violet about the way Migraine was sort of plopped onto our laps....I also feel angry over that...I think somewhere in my migrainous state brain, I feel like we will get over it someday!!!! Maybe so, because it seems like people are coming out of the woodwork with this syndrome...maybe docs will catch up and find a cure??????? We are on our way Violet....we just have to believe that.
Thanks for sharing that. I'm not sure what I have going on. Its like a feeling of not being 100% there. Kinda like being in a daze. It started a month or so ago. I thought it was fatigue. Now I'm not so sure. Its weird and very hard to explain. Does that sound familiar though?
My ear drum burst on Sunday. It is still full of junk. I feel like I am going crazy. Having the MAV and this on top of it is really testing me. I have never had an ear infection before. Maybe when it clears, I will feel so much better that I won't notice the MAV. LOL.
Pam, Good to know about the Effexor. I wonder if that would help with the not being all there feeling. Glad you are doing well. Very impressed with the camping trip. I couldn't do that before this happened. LOL!
I went the best vertigo /balance problem doctor in the city of san diego,after 12 years of bppv vertigo and balance problems ,he did the elpy manuever on my good ear and found that i had some particles loose ,and put them back in place,,,,
went back the next week did the eply on the same ear and no dizzy stuff,,,,,good
we then did my bad ear and got dizzy stuff again ,did it twice and dizzy stuff (and eye jerk movement went away) will go back next week and check that ear again.
Note (the doctor uses a vibrating device behind my ear while doing the eply)
his theory is that some particles could rest against the balance censors in the inner ear wich could cause balance problems and tilting in the vision!
He had a woman who had my same problems for years ,she fell back while ice skating and hit her head on the ice,he stated this is common with people with head injurys,,,,,